# SDR 2021FA0000332

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: General aviation
- Aircraft: N150MB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- Aircraft time: 6,201 hours, 3,256 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR UNABLE TO DEPLOY AFTER 4 ATTEMPTS. DIVERTED AIRCRAFT INTO KOPF FROM MYNN AND DURING ALTERNATE GEAR DEPLOYMENT PROCEDURE, THE UNITS DEPLOYED NORMALLY WITHOUT ISSUE AND SECURED INTO THE DOWN AND LOCKED POSITION. LANDING OCCURRED SAFELY AND TOWER WAS NOTIFIED OF POTENTIAL EMERGENCY CONDITION. BOMBARDIER FLL WAS ON SITE TO BEGIN TROUBLESHOOTING THE ISSUE. DATA PROVIDED TO THE TECH SUPPORT TEAM AT BOMBARDIER IN MONTREAL WAS ANALYZED AND A SET OF INSTRUCTIONS FOR TROUBLESHOOTING WAS PROVIDED TO THE TECHNICIANS ON SITE. THE GEAR WAS SWUNG MULTIPLE TIMES UTILIZING GROUND POWER, AND THE WIRING CHECKS FOR THE PROXIMITY SYSTEM AND DEPLOYMENT SYSTEM WAS PERFORMED AS WELL. NO DEFECTS WERE NOTED WITHIN THE SYSTEMS PER BOMBARDIER AND THE CONTACTS FOR THE TAWS / GEAR PANEL WERE CLEANED AND IT WAS REINSTALLED. A FINAL GEAR SWING WAS PERFORMED TO OPS CHECK THE HANDLE AND THEN THE AIRCRAFT WAS RTS.
